# SDR SWAA2014102333353

- Difficulty date: October 11, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 35,894 hours, 21,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD CRACKED A BS 540 STRINGER 22R.  REPAIRED CHORD IAW EA.
